Alert archive / Ohio / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 155, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jun 26, 2008, 6:08 PM EDT for 4 counties in Ohio. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2008, 6:08 PM EDT (22:08 UTC)
- Expired
- Jun 26, 2008, 7:00 PM EDT
- In force
- 52 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
Counties Medina County, OH, Stark County, OH, Summit County, OH, Wayne County, OH
The radar
The Cleveland radar (KCLE), 58 km from the middle of the area, began a volume at 22:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 10.1 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 52 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 628 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 154 m²/s²
- 0-3 km storm-relative helicity
- 159 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KCLE 262208 SVRCLE OHC103-151-153-169-262300- /O.NEW.KCLE.SV.W.0155.080626T2208Z-080626T2300Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CLEVELAND OH 608 PM EDT THU JUN 26 2008 THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN MEDINA COUNTY IN NORTHEAST OHIO... NORTHWESTERN STARK COUNTY IN NORTHEAST OHIO... SOUTHERN SUMMIT COUNTY IN NORTHEAST OHIO... NORTHERN WAYNE COUNTY IN NORTHEAST OHIO... * UNTIL 700 PM EDT * AT 606 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CRESTON...OR ABOUT 7 MILES NORTH OF WOOSTER...AND MOVING EAST AT 26 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ORRVILLE...RITTMAN...DOYLESTOWN AND NORTH CANTON THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. LAT...LON 4082 8205 4102 8209 4100 8138 4081 8138 TIME...MOT...LOC 2208Z 263DEG 23KT 4092 8194 $$ REL
2 follow-up statements
000 WWUS51 KCLE 262228 SVSCLE SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 628 PM EDT THU JUN 26 2008 OHC103-151-153-169-262300- /O.CON.KCLE.SV.W.0155.000000T0000Z-080626T2300Z/ WAYNE OH-STARK OH-MEDINA OH-SUMMIT OH- 628 PM EDT THU JUN 26 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT FOR SOUTHERN SUMMIT...SOUTHEASTERN MEDINA...NORTHWESTERN STARK AND NORTHERN WAYNE COUNTIES... AT 624 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR RITTMAN...MOVING EAST AT 38 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DOYLESTOWN...CLINTON...CANAL FULTON...PORTAGE LAKES...HILLS AND DALES...GREEN...MEYERS LAKE...NORTH CANTON...GREENTOWN AND UNIONTOWN LAT...LON 4082 8205 4102 8209 4100 8138 4081 8138 TIME...MOT...LOC 2228Z 266DEG 33KT 4093 8174 $$ MITCHELL
000 WWUS51 KCLE 262301 RRA SVSCLE SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 701 PM EDT THU JUN 26 2008 OHC103-151-153-169-262311- /O.EXP.KCLE.SV.W.0155.000000T0000Z-080626T2300Z/ WAYNE OH-STARK OH-MEDINA OH-SUMMIT OH- 701 PM EDT THU JUN 26 2008 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN SUMMIT...SOUTHEASTERN MEDINA...NORTHWESTERN STARK AND NORTHERN WAYNE COUNTIES EXPIRED AT 700 PM EDT... THE THUNDERSTORM THAT PROMPTED THE WARNING HAS MOVED EAST OF THE WARNED AREA. LAT...LON 4082 8205 4102 8209 4100 8138 4081 8138 TIME...MOT...LOC 2228Z 266DEG 33KT 4093 8174 $$ MITCHELL
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 2:45 PM EDT, 3 hours 23 minutes earlier.
Area forecast discussion, Jun 26, 2:45 PM EDT, 3 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 245 PM EDT THU JUN 26 2008 .SYNOPSIS... A WARM AND HUMID AIR MASS WILL REMAIN OVER THE REGION FOR THE NEXT FEW DAYS. A COLD FRONT WILL MOVE THROUGH THE AREA ON SATURDAY. && .NEAR TERM /THROUGH TONIGHT/... THE AIR MASS REMAINS VERY UNSTABLE THIS AFTERNOON ACROSS MUCH OF THE FORECAST AREA. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP INTO THE EVENING HOURS. MODELS INDICATED A WEAK SHORT WAVE AT 18Z OVER NORTHERN INDIANA. AT FIRST GLANCE...I WAS SUSPICIOUS THE SIGNAL WAS CONVECTIVE FEEDBACK FROM THE OVERNIGHT CONVECTION. HOWEVER...ALL THE MODELS ARE CONSISTENT IN THE PLACEMENT OF THE FEATURE AND CONVECTION IS BEING TRIGGERED IN THE VICINITY. THE MODELS INDICATE THIS SHORT WAVE WILL MOVE SOUTHEAST OVERNIGHT. THIS SHOULD BRING ANY ORGANIZED PCPN OVER THE SOUTHWEST SECTIONS OF THE FORECAST AREA. THE DEWPOINTS AND INSTABILITY ARE ALSO GREATER IN THIS AREA. I WILL LEAN TOWARD HIGHER POPS IN SOUTHWEST NEAREST TO THE SHORT WAVE. I WILL KEEP SCATTERED PCPN ALL OTHER AREAS. && .SHORT TERM /FRIDAY THROUGH SUNDAY/... FRIDAY WILL BE SIMILAR TO TODAY. WE WILL REMAIN IN THE WARM SECTOR WITH THE WARM AND HUMID AIR MASS OVER THE REGION. ONCE AGAIN IT IS TOUGH TO FIND A FOCUS FOR THE CONVECTION ON FRIDAY. THE MODELS HINT AT A WEAK WAVE DURING THE AFTERNOON BUT A FOCUS IS TOUGH TO LOCATE. THERE WILL LIKELY BE SOME BOUNDARIES FLOATING AROUND FROM THE PREVIOUS NIGHT CONVECTION. BASED ON THE LACK OF DYNAMICS I WILL KEEP POPS IN THE SCATTERED CATEGORY ON FRIDAY. THE BIG FEATURE IN THE SHORT TERM FORECAST IS THE COLD FRONT THAT WILL APPROACH THE FORECAST AREA ON SATURDAY. THE MODELS ARE IN GOOD AGREEMENT THAT THE FRONT WILL BE OVER CENTRAL INDIANA AROUND 12Z SAT. THE FRONT SHOULD MOVE ACROSS THE FORECAST AREA 18Z-00Z. THIS SHOULD BE PRIME TIME FOR SEVERE CONVECTION ON SAT. CURRENT SPC OUTLOOK INDICATES SLGHT RISK FOR AREA. IF WE AVOID THE DEBRIS CLOUD FROM THE CONVECTION FRIDAY NIGHT...A WIDESPREAD SEVERE WEATHER OUTBREAK IS POSSIBLE ON SAT. I WILL PLACE LIKELY POPS FOR MOST AREAS. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... ACTIVE WEATHER PATTERN TO CONTINUE THROUGH THE FIRST HALF OF THE EXTENDED FORECAST CYCLE ON SUNDAY AND MONDAY. THE ACTIVE PATTERN WILL RESULT IN A CHANCE OF SHOWERS AND TSTMS BOTH SUNDAY AND MONDAY. TUESDAY LOOKS LIKE A TRANSITION DAY WITH A HIGH PRESSURE RIDGE BEGINNING TO BUILD INTO THE AREA. SOME DRYING CONDITIONS WILL ACCOMPANY THE HIGH PRESSURE. THE HIGH PRESSURE RIDGE WILL CONTINUE ITS DOMINANCE THROUGH THURSDAY. WILL FOLLOW THE GFS SOLUTION AT THIS TIME. && .AVIATION /17Z THURSDAY THROUGH MONDAY/... UNSTABLE AIR MASS WITH CAPS 2.5K TO 4K WILL GIVE US A CHC OF TSTMS TO DEVELOP THIS AFTERNOON AND EVENING. MOSTLY MVFR CONDS BUT SOME VFR CONDS POSSIBLE. OVERNIGHT LOOK FOR MORE FOG AND HAZE TO RESULT IN MVFR CONDS. THE CONTINUED WARM MOIST AIR MASS WILL FUEL MORE SCATTERED SHOWERS AND TSTMS ON FRIDAY. SOUTHWEST WINDS THIS AFTERNOON WITH SOME GUSTS TO 15 TO 20 KTS. .OUTLOOK...WARM AIR ADVECTION PATTERN CONTINUES INTO SATURDAY WITH MORE SCATTERED SHOWERS AND THUNDERSTORMS. A COLD FRONT WILL SWEEP THROUGH THE AREA LATE SATURDAY INTO SUNDAY CAUSING MORE SCATTERED SHOWERS AND THUNDERSTORMS. ANOTHER TROUGH WILL DROP ACROSS THE AREA LATE SUNDAY AND MONDAY AND BRING MORE UNSETTLED WEATHER. && .MARINE... GENERAL S-SW FLOW THROUGH THE END OF THE WEEK AS FRONT STALLS ACROSS THE CENTRAL LAKES. SCATTERED THUNDERSTORMS PRIMARILY DURING THE AFTERNOON HOURS. POTENTIAL FOR SOME OF THESE STORMS TO REACH STRONG TO SEVERE LIMITS WITH WINDS WITH WIND GUSTS IN EXCESS OF 35 KNOTS AND LARGE HAIL. COLD FRONT WILL FINALLY PUSH SOUTH OF LAKE ERIE SATURDAY NIGHT INTO SUNDAY MORNING WITH WEST FLOW IN ITS WAKE. SECONDARY TROUGHS AND CYCLONIC FLOW WILL CONTINUE INTO EARLY NEXT WEEK && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...GARNET NEAR TERM...GARNET SHORT TERM...GARNET LONG TERM...BC AVIATION...BC MARINE...OUDEMAN
Hazardous weather outlook, Jun 26, 5:30 AM EDT, 12 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 530 AM EDT THU JUN 26 2008 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-270930- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 530 AM EDT THU JUN 26 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS MAY BE SEVERE...MAINLY THIS AFTERNOON AND TONIGHT... ESPECIALLY ACROSS NORTHWEST OHIO. THE STORMS MAY HAVE DAMAGING WINDS AND ISOLATED LARGE HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. AFTERNOON AND EVENING THUNDERSTORMS ARE FORECAST FOR FRIDAY AND THEY COULD BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL. A COLD FRONT IS EXPECTED LATER SATURDAY AND SEVERE THUNDERSTORMS ARE POSSIBLE WITH THE FRONT ON SATURDAY. ISOLATED SEVERE STORMS MAY OCCUR SUNDAY AND MONDAY AS THE TROUGH ALOFT DEEPENS AND COLDER AIR ALOFT MOVES IN. TYPICALLY THIS TYPE OF PATTERN WOULD BRING PULSE TYPE THUNDERSTORMS WITH LOCALIZED LARGE HAIL AND A SLIGHT THREAT OF THUNDERSTORM DOWNBURST WINDS SUNDAY AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. KOSARIK
In the hours before
Local storm report, Jun 26, 5:01 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
501 PM EDT THU JUN 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 PM HAIL NORTHWOOD 41.61N 83.48W
06/26/2008 E0.88 INCH WOOD OH AMATEUR RADIO
&&
OUDEMANLocal storm report, Jun 26, 5:09 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
509 PM EDT THU JUN 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM HAIL FINDLAY 41.04N 83.64W
06/26/2008 E0.75 INCH HANCOCK OH AMATEUR RADIO
0505 PM HAIL ATTICA 41.07N 82.89W
06/26/2008 E0.88 INCH SENECA OH AMATEUR RADIO
&&
OUDEMANLocal storm report, Jun 26, 5:13 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
513 PM EDT THU JUN 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 PM TSTM WND GST ATTICA 41.07N 82.89W
06/26/2008 M61.00 MPH SENECA OH AMATEUR RADIO
&&
OUDEMANLocal storm report, Jun 26, 5:40 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
540 PM EDT THU JUN 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND DMG ATTICA 41.07N 82.89W
06/26/2008 SENECA OH TRAINED SPOTTER
TREES DOWN.
0511 PM TSTM WND GST 2 N GREEN 40.98N 81.49W
06/26/2008 U60.00 MPH SUMMIT OH AMATEUR RADIO
TREES DOWN.
0517 PM TSTM WND DMG ATTICA 41.07N 82.89W
06/26/2008 SENECA OH AMATEUR RADIO
THREE FOOT DIAMETER TREES DOWN.
&&
OUDEMANLocal storm report, Jun 26, 5:49 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
549 PM EDT THU JUN 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM TSTM WND DMG WELLINGTON 41.16N 82.22W
06/26/2008 LORAIN OH EMERGENCY MNGR
TREES DOWN.
&&
OUDEMANLocal storm report, Jun 26, 5:59 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
559 PM EDT THU JUN 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 PM TSTM WND DMG OREGON 41.67N 83.42W
06/26/2008 LUCAS OH AMATEUR RADIO
10 UTILITY POLES DOWN ALONG WITH SEVERAL TREES.
&&
OUDEMANThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 8:02 PM EDT | Severe Thunderstorm Warning | CLE | Huron, Seneca | 29 min |
| Jun 26, 12:36 AM EDT | Areal Flood Advisory | CLE | Knox, Marion, Morrow | 4 hr |
| Jun 26, 3:10 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Huron, Richland | 50 min |
| Jun 26, 3:49 PM EDT | Severe Thunderstorm Warning | CLE | Lucas, Wood | 56 min |
| Jun 26, 3:57 PM EDT | Severe Thunderstorm Warning | CLE | Huron, Lorain, Medina, Wayne | 48 min |
| Jun 26, 4:08 PM EDT | Severe Thunderstorm Warning | CLE | Medina, Portage, Stark, Summit, Wayne | 67 min |
| Jun 26, 4:14 PM EDT | Special Marine Warning | CLE | 2 hr | |
| Jun 26, 4:21 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Medina, Portage, Summit | 39 min |
| Jun 26, 4:35 PM EDT | Severe Thunderstorm Warning | CLE | Lucas, Ottawa, Sandusky | 55 min |
| Jun 26, 4:37 PM EDT | Severe Thunderstorm Warning | CLE | Hancock, Seneca, Wood, Wyandot | 53 min |
| Jun 26, 4:41 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Cuyahoga, Erie, Huron, Lorain, Medina | 64 min |
| Jun 26, 4:47 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Portage, Stark | 43 min |
| Jun 26, 4:51 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Geauga, Portage, Summit | 39 min |
| Jun 26, 5:00 PM EDT | Areal Flood Advisory | CLE | Lorain, Medina | 3 hr |
| Jun 26, 5:00 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Crawford, Huron, Lorain, Richland, Seneca and 1 more | 60 min |
| Jun 26, 5:23 PM EDT | Flash Flood Warning | CLE | Huron, Lorain, Medina, Seneca | 6 hr |
| Jun 26, 5:24 PM EDT | Flash Flood Warning | CLE | Stark | 4 hr |
| Jun 26, 5:29 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Stark | 61 min |
| Jun 26, 5:41 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Geauga, Trumbull | 49 min |
| Jun 26, 5:44 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Cuyahoga, Erie, Huron, Lorain, Medina and 1 more | 61 min |
| Jun 26, 5:52 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Erie, Lorain | 53 min |
| Jun 26, 5:59 PM EDT | Special Marine Warning | CLE | 2 hr | |
| Jun 26, 6:24 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Lake | 66 min |
| Jun 26, 6:51 PM EDT | Severe Thunderstorm Warning | CLE | Stark | 54 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.